i was on microlut and i was able to go 3 months without a migraine (which was fantastic!) but wanted more regular "clockwork" periods so im starting on yaz. has anyone else been in this position? any other additional feedback would be wonderful!
8 Sep 2010
In some women, birth control pills improve migraine. The pills may help reduce the number of attacks and their attacks may become less severe. But in other women, the pills may worsen their migraines. In still other women, taking birth control pills has no effect on their migraines.
The reason for these different responses is not well understood. For women whose migraines get worse when they take birth control pills, their attacks seem to occur during the last week of the cycle. This is because the last seven pills in most monthly pill packs don’t have hormones; they are there to keep you in the habit of taking your birth control daily. Without the hormones, your body’s estrogen levels drop sharply. This may trigger migraine in some women.
Talk with your doctor if you think birth control pills are making your migraines worse. Switching to a pill pack in which all the pills for the entire month contain hormones and using that for three months in a row can improve headaches. Lifestyle changes, such as getting on a regular sleep pattern and eating healthy foods, can help too.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... produce blind spots in the field of vision. They start small and get progressively larger then disappear after 30 minutes or so. Here is a link ...
4 answers • 5 Mar 2010
I am starting on my 3rd pack and my once clear skin has only been getting worse.. about how many months will it take to stop making me break out? ...
1 answer • 24 Nov 2010
This is like having an Aura all the time, but not as severe as the one that precedes a full blown migraine. It's more like my perception is off, ...
4 answers • 4 Mar 2011
... Take before bedtime
1 answer • 27 Nov 2013